Alert archive / Nevada / Red Flag Warnings in 2006
Red Flag Warning 8, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Jun 26, 2006, 2:19 PM PDT. It took effect at Jun 27, 2006, 1:00 PM PDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2006, 2:19 PM PDT (21:19 UTC)
- In effect from
- Jun 27, 2006, 1:00 PM PDT
- Expired
- Jun 27, 2006, 9:00 PM PDT
- In force
- 8 hr
- Issued by
- NWS Elko, NV
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KLKN 262119 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 219 PM PDT MON JUN 26 2006 ...RED FLAG WARNING FOR PORTIONS OF NORTHERN AND CENTRAL NEVADA FOR THIS AFTERNOON AND EVENING FOR DRY LIGHTNING... ...RED FLAG WARNING FOR NORTHERN AND CENTRAL NEVADA FOR TUESDAY AFTERNOON AND EVENING FOR DRY LIGHTNING... .HIGH LEVEL MOISTURE WILL BE IN PLACE ACROSS NORTHERN AND CENTRAL NEVADA THROUGH TUESDAY...TRAPPED UNDER HIGH PRESSURE. THE COMBINATION OF SURFACE HEATING AND THE MOISTURE WILL BE SUFFICIENT TO TRIGGER DRY THUNDERSTORMS ACROSS THE FIRE DISTRICT THIS EVENING...AND THEN AGAIN TUESDAY AFTERNOON AND EVENING. SOME OF THE STORMS WILL TRANSITION TO WET IN THE EVENING ACROSS WESTERN PORTIONS. STORM MOVEMENT WILL BE SLOW...AND THIS MAY BRING SOME WETTING RAINS TO THE SURFACE. HOWEVER...GUSTY WINDS FROM THE THUNDERSTORMS COULD SPREAD FIRE RAPIDLY. NVZ451-454-457-270400- /O.UPG.KLKN.FW.A.0005.060627T2000Z-060628T0400Z/ /O.NEW.KLKN.FW.W.0008.060627T2000Z-060628T0400Z/ /O.CON.KLKN.FW.W.0007.000000T0000Z-060627T0400Z/ HUMBOLDT COUNTY-CENTRAL LANDER AND EUREKA COUNTIES- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 219 PM PDT MON JUN 26 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR DRY LIGHTNING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY FOR DRY LIGHTNING... THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM PDT UNTIL 9 PM PDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. SCATTERED DRY THUNDERSTORMS WILL CONTINUE THIS EVENING ACROSS ZONES 451...454...AND 457. SOME STORMS MAY TRANSITION TO WET...MAINLY IN THE WEST. IN ADDITION TO DRY LIGHTNING...GUSTY WINDS FROM THESE THUNDERSTORMS COULD SPREAD FIRE RAPIDLY. SCATTERED DRY THUNDERSTORMS WILL AGAIN DEVELOP MIDDAY TUESDAY AND INCREASE IN COVERAGE DURING THE AFTERNOON. SOME STORMS MAY TRANSITION TO WET DURING THE LATE AFTERNOON AND EVENING...MAINLY ACROSS WESTERN PORTIONS OF ZONES 451...454...AND 457. IN ADDITION TO DRY LIGHTNING...GUSTY WINDS FROM THESE THUNDERSTORMS COULD SPREAD FIRE RAPIDLY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. DRY LIGHTNING AND LOW FUEL MOISTURE WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ452-455-271400- /O.UPG.KLKN.FW.A.0005.060627T2000Z-060628T0400Z/ /O.NEW.KLKN.FW.W.0008.060627T2000Z-060628T0400Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- WHITE PINE COUNTY- 219 PM PDT MON JUN 26 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY FOR DRY LIGHTNING... THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 455 - WHITE PINE COUNTY THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING FOR DRY LIGHTNING...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. DRY THUNDERSTORMS WILL DEVELOP MIDDAY TUESDAY AND INCREASE IN COVERAGE DURING THE AFTERNOON. SOME STORMS MAY TRANSITION TO WET DURING THE LATE AFTERNOON AND EVENING. IN ADDITION TO DRY LIGHTNING...GUSTY WINDS FROM THESE THUNDERSTORMS COULD SPREAD FIRE RAPIDLY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. DRY LIGHTNING AND LOW FUEL MOISTURE WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
4 follow-up statements
000 WWUS85 KLKN 270346 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 846 PM PDT MON JUN 26 2006 ...RED FLAG WARNING FOR NORTHERN AND CENTRAL NEVADA FOR TUESDAY AFTERNOON AND EVENING FOR DRY LIGHTNING... .HIGH LEVEL MOISTURE WILL BE IN PLACE ACROSS NORTHERN AND CENTRAL NEVADA THROUGH TUESDAY...TRAPPED UNDER HIGH PRESSURE. THE COMBINATION OF SURFACE HEATING AND THE MOISTURE WILL BE SUFFICIENT TO TRIGGER DRY THUNDERSTORMS ACROSS THE FIRE DISTRICT AGAIN TUESDAY AFTERNOON AND EVENING. SOME OF THE STORMS WILL TRANSITION TO WET IN THE EVENING ACROSS WESTERN PORTIONS. STORM MOVEMENT WILL BE SLOW...AND THIS MAY BRING SOME WETTING RAINS TO THE SURFACE. HOWEVER...GUSTY WINDS FROM THE THUNDERSTORMS COULD SPREAD FIRE RAPIDLY. NVZ451-454-457-271215- /O.EXP.KLKN.FW.W.0007.000000T0000Z-060627T0400Z/ /O.CON.KLKN.FW.W.0008.060627T2000Z-060628T0400Z/ HUMBOLDT COUNTY-CENTRAL LANDER AND EUREKA COUNTIES- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 846 PM PDT MON JUN 26 2006 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY... THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES THUNDERSTORM ACTIVITY HAS DIMINISHED ACROSS NORTHERN AND CENTRAL NEVADA THIS EVENING...AS SUCH...HAVE ALLOWED THE RED FLAG WARNING TO EXPIRE. SCATTERED DRY THUNDERSTORMS WILL REDEVELOP AGAIN EARLY TUESDAY AFTERNOON...CREATING HAZARDOUS FIRE WEATHER CONDITIONS. WILL CONTINUE THE RED FLAG WARNING FOR TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ452-455-271215- /O.CON.KLKN.FW.W.0008.060627T2000Z-060628T0400Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- WHITE PINE COUNTY- 846 PM PDT MON JUN 26 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY. 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 455 - WHITE PINE COUNTY THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING FOR DRY LIGHTNING...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. DRY THUNDERSTORMS WILL DEVELOP MIDDAY TUESDAY AND INCREASE IN COVERAGE DURING THE AFTERNOON. SOME STORMS MAY TRANSITION TO WET DURING THE LATE AFTERNOON AND EVENING. IN ADDITION TO DRY LIGHTNING...GUSTY WINDS FROM THESE THUNDERSTORMS COULD SPREAD FIRE RAPIDLY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. DRY LIGHTNING AND LOW FUEL MOISTURE WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ ROOD/AWG
000
WWUS85 KLKN 271414
RFWLKN
RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
714 AM PDT TUE JUN 27 2006
...RED FLAG WARNING FOR NORTHERN AND CENTRAL NEVADA FOR TUESDAY
AFTERNOON AND EVENING FOR DRY LIGHTNING...
.HIGH LEVEL MOISTURE WILL BE IN PLACE ACROSS NORTHERN AND CENTRAL
NEVADA THROUGH TUESDAY...TRAPPED UNDER HIGH PRESSURE. THE COMBINATION
OF SURFACE HEATING AND THE MOISTURE WILL BE SUFFICIENT TO TRIGGER DRY
THUNDERSTORMS ACROSS THE FIRE DISTRICT TUESDAY AFTERNOON AND EVENING.
SOME OF THE STORMS WILL TRANSITION TO WET IN THE EVENING ACROSS WESTERN
PORTIONS. STORM MOVEMENT WILL BE SLOW...AND THIS MAY BRING SOME WETTING
RAINS TO THE SURFACE. HOWEVER...GUSTY WINDS FROM THE THUNDERSTORMS
COULD SPREAD FIRE RAPIDLY.
NVZ451-452-454-455-457-280400-
/O.CON.KLKN.FW.W.0008.060627T2000Z-060628T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
714 AM PDT TUE JUN 27 2006
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING FOR DRY LIGHTNING...
THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:
451 - HUMBOLDT COUNTY
452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50
455 - WHITE PINE COUNTY
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING FOR DRY LIGHTNING...WHICH IS IN EFFECT FROM TUESDAY
AFTERNOON THROUGH TUESDAY EVENING.
DRY THUNDERSTORMS WILL DEVELOP MIDDAY TUESDAY AND INCREASE IN
COVERAGE DURING THE AFTERNOON. SOME STORMS MAY TRANSITION TO WET
DURING THE LATE AFTERNOON AND EVENING. IN ADDITION TO DRY
LIGHTNING...GUSTY WINDS FROM THESE THUNDERSTORMS COULD SPREAD
FIRE RAPIDLY.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. DRY LIGHTNING AND LOW
FUEL MOISTURE WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
$$
RCS000
WWUS85 KLKN 271555
RFWLKN
RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
855 AM PDT TUE JUN 27 2006
...RED FLAG WARNING FOR NORTHERN AND CENTRAL NEVADA FOR TUESDAY
AFTERNOON AND EVENING FOR DRY LIGHTNING...
...RED FLAG WARNING FOR PARTS OF NORTHERN AND CENTRAL NEVADA FOR
WEDNESDAY AFTERNOON AND EVENING FOR DRY LIGHTNING...
.HIGH LEVEL MOISTURE WILL BE IN PLACE ACROSS NORTHERN AND CENTRAL
NEVADA THROUGH WEDNESDAY...TRAPPED UNDER HIGH PRESSURE. THE COMBINATION OF
SURFACE HEATING AND THE MOISTURE WILL BE SUFFICIENT TO TRIGGER DRY
THUNDERSTORMS ACROSS THE FIRE DISTRICT BOTH TUESDAY AND WEDNESDAY AFTERNOON
AND EVENING. SOME OF THE STORMS WILL TRANSITION TO WET IN THE
EVENING ACROSS WESTERN PORTIONS. STORM MOVEMENT WILL BE SLOW...AND
THIS MAY BRING SOME WETTING RAINS TO THE SURFACE. HOWEVER...GUSTY
WINDS FROM THE THUNDERSTORMS COULD SPREAD FIRE RAPIDLY.
NVZ452-454-455-457-280400-
/O.NEW.KLKN.FW.W.0009.060628T2000Z-060629T0400Z/
/O.CON.KLKN.FW.W.0008.060627T2000Z-060628T0400Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
855 AM PDT TUE JUN 27 2006
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING FOR DRY LIGHTNING...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM PDT WEDNESDAY FOR
DRY LIGHTNING...
THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:
452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50
455 - WHITE PINE COUNTY
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PDT WEDNESDAY. A
RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING.
DRY THUNDERSTORMS WILL DEVELOP MIDDAY TUESDAY AND WEDNESDAY AND
INCREASE IN COVERAGE DURING THE AFTERNOON. SOME STORMS MAY
TRANSITION TO WET DURING THE LATE AFTERNOON AND EVENING...ESPECIALLY
ON WEDNESDAY. IN ADDITION TO DRY LIGHTNING...GUSTY WINDS FROM
THESE THUNDERSTORMS COULD SPREAD FIRE RAPIDLY.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. DRY LIGHTNING AND LOW
FUEL MOISTURE WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
$$
NVZ451-280400-
/O.CON.KLKN.FW.W.0008.060627T2000Z-060628T0400Z/
HUMBOLDT COUNTY-
855 AM PDT TUE JUN 27 2006
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING FOR DRY LIGHTNING...
THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:
451 - HUMBOLDT COUNTY
THE NATIONAL WEATHER SERVICE IN ELKO CONTINUES A RED FLAG WARNING
WHICH REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS
EVENING FOR DRY LIGHTNING.
DRY THUNDERSTORMS WILL DEVELOP MIDDAY TUESDAY AND INCREASE IN
COVERAGE DURING THE AFTERNOON. SOME STORMS MAY TRANSITION TO WET
DURING THE LATE AFTERNOON AND EVENING. IN ADDITION TO DRY
LIGHTNING...GUSTY WINDS FROM THESE THUNDERSTORMS COULD SPREAD
FIRE RAPIDLY.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. DRY LIGHTNING AND LOW
FUEL MOISTURE WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
$$
RCS000 WWUS85 KLKN 280353 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 853 PM PDT TUE JUN 27 2006 ...RED FLAG WARNING FOR PARTS OF NORTHERN AND CENTRAL NEVADA FOR WEDNESDAY AFTERNOON AND EVENING FOR DRY LIGHTNING... .HIGH LEVEL MOISTURE WILL BE IN PLACE ACROSS NORTHERN AND CENTRAL NEVADA THROUGH WEDNESDAY...TRAPPED UNDER HIGH PRESSURE. THE COMBINATION OF SURFACE HEATING AND THE MOISTURE WILL BE SUFFICIENT TO TRIGGER DRY THUNDERSTORMS ACROSS THE FIRE DISTRICT WEDNESDAY AFTERNOON AND EVENING. SOME OF THE STORMS WILL TRANSITION TO WET IN THE EVENING ACROSS WESTERN PORTIONS. STORM MOVEMENT WILL BE SLOW...AND THIS MAY BRING SOME WETTING RAINS TO THE SURFACE. HOWEVER...GUSTY WINDS FROM THE THUNDERSTORMS COULD SPREAD FIRE RAPIDLY. NVZ452-454-455-457-281200- /O.EXP.KLKN.FW.W.0008.000000T0000Z-060628T0400Z/ /O.CON.KLKN.FW.W.0009.060628T2000Z-060629T0400Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 853 PM PDT TUE JUN 27 2006 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT WEDNESDAY... THE RED FLAG WARNING FOR TODAY WILL EXPIRE AT 9 PM PDT THIS EVENING. THUNDERSTORMS HAVE DIED OUT THIS EVENING SO THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT WEDNESDAY. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ451-280500- /O.EXP.KLKN.FW.W.0008.000000T0000Z-060628T0400Z/ HUMBOLDT COUNTY- 853 PM PDT TUE JUN 27 2006 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. THUNDERSTORMS HAVE DIED OUT THIS EVENING SO THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$ CEC
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jun 26, 4:24 AM PDT, 9 hours 55 minutes earlier.
Area forecast discussion, Jun 26, 4:24 AM PDT, 9 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 424 AM PDT MON JUN 26 2006 .SYNOPSIS...HIGH PRESSURE WILL RESIDE OVER NEVADA THROUGH TUESDAY BUT INCREASING HIGH LEVEL MOISTURE WILL SPREAD NORTHWARD INTO CENTRAL NEVADA OVER THE NEXT COUPLE DAYS...ENHANCING THE THREAT OF DRY THUNDERSTORMS. MOISTURE WILL INCREASE EVEN MORE LATER IN THE WEEK FOR A GREATER CHANCE OF PRECIPITATION WITH THE THUNDERSTORMS. && .SHORT TERM...TODAY THROUGH TUESDAY. NW-SE ORIENTED H5 HIGH LINGERS OVER CENTRAL NV THRU NRN CALIF WITH INCREASING MONSOONAL MOISTURE ADVECTING INTO CWFA OVER NEXT FEW DAYS...PRECIP WATER AMOUNTS APPROACH 75/100 OF AN INCH BY LATE TUESDAY. ALONG WITH WEAK H3 DIVERGENCE...BELIEVE HIGH-BASED DRY THUNDERSTORMS WILL DEVELOP AGAIN TODAY OVER CENTRAL AND NORTHERN NEVADA. HOWEVER...26/00Z NAM AND GFS DISAGREE ON EXTENT OF PRECIP ON MON AND TUES AFTERNOONS. GFS CONFINES CONVECTIVE ACTIVITY TO NRN NYE AND SRN EUREKA AND LANDER COUNTIES ON MON WHILE NAM EXTENDS IT FARTHER NORTH INTO LANDER AND EUREKA COUNTIES AS WELL AS WRN EDGES OF HUMBOLDT COUNTY. WITH ACTIVITY IN ELKO COUNTY TODAY...WILL HAVE TO DEVIATE FROM BOTH AND GO WITH PERSISTENCE. LATEST NAM LIS ARE BETWEEN 0 AND -2 OVER MOST OF CWFA BOTH DAYS...EXCEPT FOR HUMBOLDT AND WRN ELKO COUNTIES TOMORROW AFTERNOON. ON TUES LOTS OF UNCERTAINTY AS TO HOW FAR EAST THE RIDGE WILL SHIFT...WILL GO WITH NAM SOLUTION AND MOVE PRECIP PATTERN AND MONSOONAL MOISTURE THAT DIRECTION INTO ELKO...WHITE PINE...ERN NYE AND ERN EUREKA COUNTIES. WITH MORE DRY THUNDERSTORM ACTIVITY...RED FLAG WARNINGS ISSUED FOR WRN HALF OF CWFA ON MON. TEMPS WILL REMAIN ABOVE NORMAL WITH GRADUALLY INCREASING DEW POINTS/HUMIDITY THRU TUES. AWG .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY. 500H HIGH OVER SOUTH CENTRAL NEVADA TUESDAY NIGHT BEGINS TO SHIFT EAST...OVER UTAH FOR WEDNESDAY/THURSDAY. SO SOUTHERLY FLOW WILL BE LIMITED TO WESTERN PORTIONS OF THE FA. THE HIGH DRIFTS SOUTHEAST OVER THE FOUR CORNERS FOR THE FRIDAY-SUNDAY PERIOD. MOISTURE WILL CONTINUE TO POOL ON WEDNESDAY AND THURSDAY...WITH PWS IN THE .60-.80 RANGE WEDNESDAY... . 80 TO 1.00 THURSDAY...FALLING BACK TO .60-.80 FRIDAY. SATURDAY AND SUNDAY WILL BE A BIT DRIER. GIVEN LOW STEERING WINDS AND SLOW STORM MOTION ON WEDNESDAY...STORMS WILL BE MAINLY WET. STEERING WINDS PICK UP OUT OF THE SOUTHWEST THURSDAY...BUT PWS WILL BE HIGH ENUF TO PREVENT DRY STORMS. REA && .AVIATION...VFR...EXCEPT IN AND NEAR ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS OVER THE HIGHER TERRAIN OF CENTRAL NEVADA. REA && .LKN WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING THIS AFTERNOON AND EVENING FOR DRY LIGHTNING FOR FIRE WX ZONES 451...454...AND 457. FIRE WEATHER WATCH FOR ZONES 451...452...454...455...AND 457 FOR TUESDAY AFTERNOON AND EARLY EVENING.
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 4:07 AM PDT | Red Flag Warning | LKN | 17 hr |
Nearby
Red Flag Warnings in Nevada, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.